# SDR QMLA2015070815055

- Difficulty date: July 8, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N350GR
- Make and model: Snias AS350B2
- Aircraft serial: 3140
- Aircraft time: 6,299 hours, 20,192 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 5,368 hours, 3,280 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND ON THE STRUCTURE WHERE THE NIGHT SCANNER IS MOUNTED.  THE FWD CRACK IS APPROX 6 INCHES LONG, AT APPROX STATION 655, STARTING AT LBL 4" & ENDING AT RBL 2".  THE CTR CRACK IS 0.5 INCHES LONG, ABOUT AN INCH AFT OF THE FWD CRACK, AT LBL 6".  THE AFT TWO CRACKS ARE 0.5 INCHES LONG, ABOUT 12 INCHES AFT OF THE FWD CRACK, ONE AT LBL 2" & THE OTHER AT RBL 2".
